# SDR BAQA088685

- Difficulty date: August 15, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N967LS
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 7,227 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 251
- Condition: Ratcheting
- Location: Triple Tach
- Part time: 2,558 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TRIPLE TACH  NR 1 AND 2 NEEDLES RATCHET. REPLACED WITH SERVICEABLE UNIT.
